MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT ROI-C 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL IMPLANT ROI-C 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference report 3004788213-2021-00055.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that upon placing the implant and plate into the disc space, they broke.The surgeon removed them and used new devices to complete the surgery.No debris was created.There was no reported delay of surgery or harm to the patient.This is report one of two for this event.
 
Additional Manufacturer Narrative
Device evaluation: photos were provided showing the plate and cage fracture.Potential cause root cause was unable to be determined.This event could possibly be attributed to incomplete threading of the cage and angulation of the holder, not respecting impaction sequences, positioning two anchoring plates into the same slot by incorrect loading, or the anchoring plate hitting distraction pins, plate screws or hard bone.Dhr review per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
IMPLANT ROI-C 12X14 H6
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key11871439
Report Number3004788213-2021-00054
Device Sequence Number3179223
Product Code ODP
UDI-Device Identifier03662663016285
UDI-Public(01)03662663016285(17)240901(10)73681
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberN/A
Device Catalogue NumberMC1342P
Device Lot Number73681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Weight56